advertisement
Question
Posted by: ANRE | 2012/05/23

USN Phedracut vs. Espiride (Weightloss vs. Weightgain)

Hi, I just started a 1 month course of a light anti depresant capsule called Espiride 50mg. Possible side effects are weight gain.

I also use the USN Phedracut and Cla pills on a daily basis which obviously assists weight loss.

Do you perhaps know if I had to take these together, if it would have a negative effect on either of the pills?

I havent taken any of the USN products since I started with the Espiride because I am worried that the two won''''t work in conjunction with one another... please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Anre Unfortunately no specific data is available on combining these products - if possible avoid taking them together. Caution is furthermore advised when using thermogenic products in anxiety/depression as it may worsen symptoms in some patients.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/05/25

Hi Anre Unfortunately no specific data is available on combining these products - if possible avoid taking them together. Caution is furthermore advised when using thermogenic products in anxiety/depression as it may worsen symptoms in some patients.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement